Humira and rash...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 3/10/2008 5:54 AM (GMT -7)   
Iv'e been on Humira for 6mths now,with GREAT results,sometimes I get alittle itchey,and a rash on my upper chest,which they do say can be side effects and not allergic reactions,so,last night,I got the same thing,but the rash was more "pronounced",but definately not hives.My Pediatrician friend told me last time that if it's not hives,I'm probaly o'kay with it.
 
Now,I'm freaked out that I'm becoming allergic!!!! I'll see what my GI has to say,I don't have to take it anymore for two weeks,so I guess I'll have an answer by then.
 
Lynn :-)

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 3/10/2008 3:32 PM (GMT -7)   
Lynn, if you scroll back to early March you'll find a long thread about this same issue. I can't remember exactly what was said, but you might find some useful insights there.

I'm sorry this is happening,

Ivy.
Co-Moderator Crohn's Forum.


LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 3/13/2008 10:55 AM (GMT -7)   
Thanks.I talked to alot of the Humira reps,and they say many people have a rash with Humira. I will check the earlier threads.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 9:14 PM (GMT -7)
There are a total of 2,732,392 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
262 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, bluelyme, dacarte3, Scaredy Cat, Girlie, NewspaperLover, JEN02, magoo2, ChickNorris, Hawaii3654, Ggrlsav, BostonMarigold


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer